# SDR ASAA2016022515674

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,861 hours, 9,717 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ELECTRONIC ENGINE CONTROL BITE SHOWS FAULT CODE 77-20871, THE TOP LT EGT SIGNAL, T495S4 IS OUT OF RANGE.  FAULT IS A LONG TERM FAULT AND IS LOGGED FOR 6 OUT OF THE LAST 10 STARTS.  ACFT GROUNDED.  ACCOMPLISHED T/S FOR FAULT 77-20871 IAW FIM 77-21, TASK 804.  PERFORMED EGT CONNECTOR CLEANING IAW AMM 77-21-00-140-801, ALL CONNECTORS IN TABLE 2 CLEANED.  AFTER CLEANING, T495S4 READINGS WERE STILL OUT OF LIMITS.  R & R T495S4 PROBE IAW AMM 77-21-01-000-801, AMM 77-21-01-400-801.  OPERATED ENGINE AND FOUND T495 READINGS WITHIN LIMITS WITH ENGINE RUNNING AND NOT RUNNING.  PERFORMED EEC TEST IAW AMM 73-21-00-700-804-F00.  NO FAULTS NOTED.  EGT READINGS BEFORE CLEANING: S1-89.70; S2 - 53.32; S3-61.75; S4-119.59.  AFTER CLEANING, AND PROBE REPLACEMENT: S1-116.28; S2-79.96; S3 - 84.98; S4-118.80.
